# SDR IPXA2024083034124

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,516 hours, 15,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, UNABLE TO FULLY CLOSE USING ELECTRIC REPLACED FWD CABIN DOOR ACTUATOR ASSY  IAW AMM 52-11-01-400-801  OPS CHECK GOOD
